Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular periods after stopping Depo. Is it possible to have another baby?

Hi, on Feb 2012 I had the depo and decided not to take the second shot because I was bleeding every day. It took me 5 months to stop, now I would have my period for 18 days and after that it will stop but there s days that it will return unexpected. I m 33 years old I wanted to have another baby but it seems that it won t be possible because I can t no longer tell if I m ovulating which I don t think I am. Any suggestions. Thanks
Asked On : Sun, 11 Nov 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor